# SDR IPXA2024100168184

- Difficulty date: September 24, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378103821400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTW FR 38.1, AND 38.2, L/H AFTER SEAT TRACK 2462, BONE SUPPORT BROKEN. DOT 73-036 (MOYA-73). INSTALLED NEW BONE SUPPORT   AT FR38.1 TO FR38.2 IAW A300 SRM 51-40-21 PN 5378103821400 BN 0004062096.
